# SDR A6WA201240801

- Difficulty date: August 14, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E CHAFED.  BLENDED CHAFED AREAS IAW SRM 51-12-00.  MEASURED, FOUND TO BE WITHIN LIMITS IAW REO 601R-57-61-437.
